MAUDE Adverse Event Report: MPRI PISCES-QUAD; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI PISCES-QUAD; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 3487A-56
Medical Device Problem Codes Material Perforation (2205); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
A manufacturer representative (rep) reported that when the physician attempted a trial for the patient, they could not advance the lead midline, it kept going to the left.The physician used a blank and they still could not get the lead midline or advance to the intended area.The procedure was not completed so the physician planned to use a buried lead trial but the stylet was sticking out of the lead superior to the distal contact.It was noted that the issue was resolved at the time of thereport, surgical intervention did not occur and it was not planned.There were no reports of medical or therapy issues and no patient symptoms reported.Follow-up is not required at this time and there is no further information related to this event.
 
Event or Problem Description
No new information reported.
 
Additional Manufacturer Narrative
Analysis of the lead found that the stylet wire perforated the outer insulation at the distal edge of the #1 electrode sleeve.The lead was noted to be electrically okay.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a health care provider via a manufacturer representative.It was reported that these leads came with the stylets already seeded.This was not bent additionally by the physician.No issues were noted with steering, and the health care provider was not concerned about the lead or the stylet.No patient symptoms or complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PISCES-QUAD
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6296359
Report Number2649622-2017-00074
Device Sequence Number16302367
Product Code LGW
UDI-Device Identifier00613994300478
UDI-Public00613994300478
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2020
Device Model Number3487A-56
Device Catalogue Number3487A-56
Device Lot NumberVA1ACFK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Initial Date Received by Manufacturer 01/30/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
04/27/2017
04/27/2017
Initial Report FDA Received Date02/02/2017
Supplement Report FDA Received Date02/08/2017
03/30/2017
04/27/2017
09/29/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1